@Article{CMR-29-320, author = {Dayan and Liu and and 18977 and and Dayan Liu}, title = {A Gorni-Zampieri Pair of a Homogeneous Polynomial Map}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {29}, number = {4}, pages = {320--328}, abstract = {

In this paper, we improve the algorithm and rewrite the function make-Pairing for computing a Gorni-Zampieri pair of a homogeneous polynomial map. As an application, some counterexamples to PLDP (dependence problem for power linear maps) are obtained, including one in the lowest dimension ($n = 48$) in all such counterexamples one has found up to now.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/18997.html} }